English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/1778
COMPARTIR / IMPACTO:
Estadísticas
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Título

Median Stable Matching for College Admission

AutorKlaus, Bettina; Klijn, Flip
Palabras claveMatching
College admissions problem
Stability
Fairness
Fecha de publicación16-feb-2006
SerieUFAE and IAE Working Papers
632.04
ResumenWe give a simple and concise proof that so-called generalized median stable matchings are well-defined stable matchings for college admissions problems. Furthermore, we discuss the fairness properties of median stable matchings and conclude with two illustrative examples of college admissions markets, the lattices of stable matchings, and the corresponding generalized median stable matchings
DescripciónTrabajo publicado como artículo en International Journal of Game Theory 34(1): 1-11 (2006).-- http://dx.doi.org/10.1007/s00182-006-0009-6
URIhttp://hdl.handle.net/10261/1778
Aparece en las colecciones: (IAE) Informes y documentos de trabajo
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
63204.pdf198,66 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.